# SDR AALA202403229204

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 11,133 hours, 2,969 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PULLED TO THE RIGHT ON LANDING ROLL. #1 BRAKE NEVER ENGAGED. TEMPERATURE REMAINED AT 15 C WHILE #2 BRAKE CLIMBED TO +500 C. FOUND FORWARD HYDRAULIC LINE QUICK RELEASE COUPLING ON #1 BRAKE DISCONNECTED, REINSTALLED AS REQUIRED.
